Category deficits and paradoxical dissociations in Alzheimer's disease and Herpes Simplex Encephalitis

Laws, K.R. and Sartori, G., 2005. Category deficits and paradoxical dissociations in Alzheimer's disease and Herpes Simplex Encephalitis. Journal of Cognitive Neuroscience, 17 (9), pp. 1453-1459. ISSN 0898-929X

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Cognitive Neuroscience
Creators: Laws, K.R. and Sartori, G.
Publisher: MIT Press
Place of Publication: Cambridge
Date: 2005
Volume: 17
Number: 9
ISSN: 0898-929X
Divisions: Schools > School of Social Sciences
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:12
Last Modified: 19 Oct 2015 14:42
URI: http://irep.ntu.ac.uk/id/eprint/24221

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year